# SDR AALA20150212006

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 42,215 hours, 12,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT BATTERY PACK M10952 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
